Study of weak solutions for parabolic variational inequalities with nonstandard growth conditions
作者: Yan Dong
作者单位: 1Department of Basic, Shaanxi Railway Institute
刊名: Journal of Inequalities and Applications, 2018, Vol.2018 (1), pp.1-13
来源数据库: Springer Journal
DOI: 10.1186/s13660-018-1623-0
关键词: Parabolic variational inequalityWeak solutionPenalty methodExistence
英文摘要: Abstract(#br)In this paper, we study the degenerate parabolic variational inequality problem in a bounded domain. First, the weak solutions of the variational inequality are defined. Second, the existence and uniqueness of the solutions in the weak sense are proved by using the penalty method and the reduction method.
全文获取路径: Springer  (合作)
影响因子:0.822 (2012)